# SDR DALA2023062605133

- Difficulty date: June 7, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 80,976 hours, 34,746 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0686 PUNCTURE ON CAPTAIN SIDE OF RUDDER APPROXIMATELY 2 FEET FROM TRAILING EDGE AND 1 FOOT FROM BOTTOM OF RUDDER. CORRECTIVE ACTION: ASSOCIATED ER/A 14-609672 ADDED FOR AC 0686 COMPLIED WITH PRI 609672-14, REV.0, REV. 1, REV. 2, REV. 3, ALL STEPS. FINAL ER/A 609672-14, REV. ORIG. MATCHES WITH THE PRI 609672-14 REV, O,1,2,3. (4185747).
